# SDR ASAA2022061238637

- Difficulty date: June 12, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 1,612 hours, 435 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Datalink
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATC DATA LINK INDICATES FAIL. GROUNDED - YES. RESET FMC'S REF B737-9 AMM 34-61-00-720-899. CPDLC FUNCTION TEST OK "DATA LINK READY" ATC DATA LINK OPS RESTORED.
